Is it safe to take 2 headache relievers a day?

I always have a headache

19 Answers

Relevance
  • 1 year ago

    If you are having headaches daily you need to seek the help of a doctor. Your eyes also need to be examined. Especially the back of your eyes to make sure that your blood vessels are not ruptured.

  • 1 year ago

    No...............

  • Anonymous
    1 year ago

    So do I, and in my case it’s stress.

  • 1 year ago

    I'd avoid taking paracetamol every day due to the possibnle liver effects but asprin/ibuprifen should be ok.

    If you arew ahaving headaches every day I would stronlgly rtecommend seeing a doctor

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 1 year ago

    i dont see why not but if you always have a headache rnaybe you should go see your doctor and find out why

  • Sparky
    Lv 6
    1 year ago

    If you always have a headache, there is something else wrong.

    You should see a Dr.

    Only take medicine as directed on the packaging.

  • Eva
    Lv 7
    1 year ago

    If you "always" have a headache, there's something wrong. You should make a doctor's appointment to find out what's causing them. Taking pain relievers every day can cause rebound headaches, but it could be anything from eye strain, to allergies, to a pinched nerve in your neck, tension, any number of causes.

  • 1 year ago

    Try change ur diet less sugar mayb

  • Murzy
    Lv 7
    1 year ago

    as long as you space them several hours apart

  • KTJoe
    Lv 7
    1 year ago

    Not good best to see a doctor about a persistent headache.

Still have questions? Get answers by asking now.